`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 26,Number 2,     February 2010

Special Issue on Nonlinear parabolic problems and applications

1

Preface   Pages : i - iii

Patrick Guidotti and Gieri Simonett

 Abstract       Full Text      Related Articles

2

The dynamics of a class of cooperative systems   Pages : 397 - 415

Pablo Álvarez-Caudevilla and Julián López-Gómez

 Abstract       Full Text      Related Articles

3

Looking for critical nonlinearity in the one-dimensional quasilinear Smoluchowski-Poisson system   Pages : 417 - 430

Tomasz Cieślak and Philippe Laurençot

 Abstract       Full Text      Related Articles

4

The surface diffusion flow on rough phase spaces   Pages : 431 - 453

Joachim Escher and Piotr B. Mucha

 Abstract       Full Text      Related Articles

5

Low Mach number asymptotics for reacting compressible fluid flows   Pages : 455 - 480

Eduard Feireisl and Hana Petzeltová

 Abstract       Full Text      Related Articles

6

Local properties of non-negative solutions to some doubly non-linear degenerate parabolic equations   Pages : 481 - 492

Simona Fornaro and Ugo Gianazza

 Abstract       Full Text      Related Articles

7

Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary   Pages : 493 - 519

Yoshikazu Giga,  Przemysław Górka and Piotr Rybka

 Abstract       Full Text      Related Articles

8

Long time behavior for the inhomogeneous PME in a medium with rapidly decaying density   Pages : 521 - 549

Shoshana Kamin,  Guillermo Reyes and Juan Luis Vázquez

 Abstract       Full Text      Related Articles

9

Random dispersal vs. non-local dispersal   Pages : 551 - 596

Chiu-Yen Kao,  Yuan Lou and Wenxian Shen

 Abstract       Full Text      Related Articles

10

Higher integrability for gradients of solutions to degenerate parabolic systems   Pages : 597 - 608

Dung Le

 Abstract       Full Text      Related Articles

11

An ill-posed problem for the Navier-Stokes equations for compressible flows   Pages : 609 - 623

Misha Perepelitsa

 Abstract       Full Text      Related Articles

12

Well-posedness and long-time behaviour for the non-isothermal Cahn-Hilliard equation with memory   Pages : 625 - 647

Jan Prüss,  Vicente Vergara and Rico Zacher

 Abstract       Full Text      Related Articles

13

Wellposedness of the tornado-hurricane equations   Pages : 649 - 664

Jürgen Saal

 Abstract       Full Text      Related Articles

14

Liouville-type theorems and universal bounds for nonnegative solutions of the porous medium equation with source   Pages : 665 - 689

Kaouther Ammar and Philippe Souplet

 Abstract       Full Text      Related Articles

15

Age-dependent equations with non-linear diffusion   Pages : 691 - 712

Christoph Walker

 Abstract       Full Text      Related Articles

16

Boundary dynamics of a two-dimensional diffusive free boundary problem   Pages : 713 - 736

Micah Webster and Patrick Guidotti

 Abstract       Full Text      Related Articles

17

Asymptotic behavior of solutions for parabolic differential equations with invariance and applications to a free boundary problem modeling tumor growth   Pages : 737 - 765

Junde Wu and Shangbin Cui

 Abstract       Full Text      Related Articles

18

Gradient blowup rate for a semilinear parabolic equation   Pages : 767 - 779

Zhengce Zhang and Bei Hu

 Abstract       Full Text      Related Articles